Volume 28, Number 4
Previous Issue Next Issue

J. Comp. Math., 28 (2010), p. 429

Full PDF 25 778 Abstract

Irene M. Gamba & Sri Harsha Tharkabhushanam

10.4208/jcm.1003-m0011

J. Comp. Math., 28 (2010), pp. 430-460.

Preview Full PDF 23 1166 Abstract

Roberto Ferretti

10.4208/jcm.1003-m0012

J. Comp. Math., 28 (2010), pp. 461-473.

Preview Full PDF 27 1089 Abstract

Adam M. Oberman

10.4208/jcm.1003-m0013

J. Comp. Math., 28 (2010), pp. 474-488.

Preview Full PDF 24 1083 Abstract

J.-D.Benamou, Songting Luo & Hongkai Zhao

10.4208/jcm.1003-m0014

J. Comp. Math., 28 (2010), pp. 489-516.

Preview Full PDF 25 1085 Abstract

Ajeet Kumar & Alexander Vladimirsky

10.4208/jcm.1003-m0015

J. Comp. Math., 28 (2010), pp. 517-551.

Preview Full PDF 30 1034 Abstract

Susana Serna & Jianliang Qian

10.4208/jcm.1003-m0016

J. Comp. Math., 28 (2010), pp. 552-568.

Preview Full PDF 26 1039 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80